Uniformization of simply connected ramified coverings of the sphere by rational functions
- 16 Downloads
We deduce a system of ODEs describing the behavior of critical points and poles of a smooth one-parametric family of rational functions uniformizing a given family of ramified coverings of the Riemann sphere.
Unable to display preview. Download preview PDF.
- 5.A. D. Mednykh, Dokl. Akad. Nauk SSSR 261 (3), 529–532 (1984).Google Scholar
- 6.A. D. Mednykh, Sib. Mat. Zh. 25 (4), 120–142 (1984).Google Scholar
- 7.S. R. Nasyrov, Geometric Problems in the Theory of Ramified Coverings of Riemann Surfaces (Magarif, Kazan, 2008) [in Russian].Google Scholar
- 9.S. K. Lando and A. K. Zvonkin, “Graphs on surfaces and their applications,” Encyclopedia of Mathematical Sciences (Springer, Berlin, 2004), Vol. 141.Google Scholar